# SDR AALA202409301776

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 18,968 hours, 4,979 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EMERGENCY EXIT ARM/DISARM LEVER LOOSE. SECURED 2R EMERGENCY EXIT ARM / DISARM LEVER BY TIGHTENING ATTACHMENT HARDWARE IN PLACE.
